MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO TRACKER ARRAY CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO TRACKER ARRAY CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ORPFSR110008
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before procedure the tracker clamp will not open or close and it is considered inoperable.No patient involved.
 
Additional Manufacturer Narrative
H10: this malfunction has not caused or contributed to a death or serious injury in the past; nor has a medical intervention been necessitated to preclude permanent impairment or, a body function or permanent damage to a body function.The manufacturer has identified that this event should be re-evaluated for mdr reporting.The re-assessment, based on analysis of historical data and risk management, determined that the issue does not meet the threshold for reporting and is a non-reportable event.

Brand Name
NAVIO TRACKER ARRAY CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key9998669
Report Number3010266064-2020-01321
Device Sequence Number2078372
Product Code OLO
UDI-Device Identifier00885556628560
UDI-Public00885556628560
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORPFSR110008
Device Catalogue NumberORPFSR110008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date04/24/2020
Supplement Report FDA Received Date05/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1